# SDR COMA2010031650062

- Difficulty date: March 16, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 25,595 hours, 21,628 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R5311563
- Condition: Cracked
- Location: Fuselage
- Part time: 25,595 hours, 21,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD CRACKED AROUND THE PARKING BRAKE CUTOUT, FS 202.75, LBL 23.71.  CUT OUT DAMAGE AREA AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-11-563, AND EA 10-5311-02896.
